# SDR ASAA2016040616262

- Difficulty date: April 6, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 221 hours, 74 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Inoperative
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ZONE TEMP CONTROLLER CABIN LIGHT ILLUMINATES ON RECALL.  LIGHT GOES OUT ON MASTER CAUTION RESET.  ACFT GROUNDED.  PERFORMED PACK FLOW TEMP CONTROLLER BITE TEST, REF AMM 21-61-00-740-801-002.  NEITHER PFTC SHOWS AN EXISTING FAULT.  FAULT HISTORY SHOWS ON FLT 7 ON BOTH PFTC'S, 2 EA FAULTS - PFTC CONTROLLER INOPERATIVE 21-51117 AND 21-51123 IAW EA 900ER-21EA-16940, ACCOMPLISHED BITE PROCEDURE IAW FIM TASK 21-62 801, PAR B 2 AND PARA C.  NO EXISTING FAULTS FOUND.
